# SDR AALA202209266555

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 787-8
- Aircraft serial: 65991
- Aircraft time: 7,296 hours, 1,231 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Control Unit
- Condition: Fire
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, A
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ANT ICE WING CAUTION MESSAGE AND TWO CIRCUIT BREAKERS TRIPPED. WHILE TROUBLE SHOOTING DAMAGE WAS FOUND WHILE REMOVING WING ICE PROTECTION CABINET. 4 WING ICE PROTECTION CONTROLLER CARDS FOUND BURNED UP WITH APPEARANCE OF BEING ON FIRE WITH LOOSE SOOT ON INTERIOR OF CABINET AND COVERING CARDS. ONE CARD WAS MELTED INTO THE CABINET. REMOVED AND REPLACED WING ICE PROTECTION CONTROLLER UNIT CABINET DUE TO THE ARCING DAMAGE PER AMM 45-11-00. REMOVED AND REPLACED SIX WING ICE PROTECTION CCONTROLLER CARDS IAW AMM 45-11-03.
